SMITH & NEPHEW, INC. LGN HK FEM ASSEMBLY SZ 7 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
71421377 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on the patient due to set screw backed out of the poly.There was a significant defect on medial aspect of femur so the decision was made to change the femur.No procedure details reported.
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without the requested supporting clinical documents, a thorough medical investigation cannot be rendered.Should any clinical information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.